İçereği Atla
Genexa Kids Allergy Medicine | Clean Allergy Relief for Children | Diphenhydramine 4 fl oz | Treats Runny Nose, Sneezing & Itching | Vegan & Non-GMO | Organic Agave Syrup Flavor | Ages 6+

Price:

11,65 €


Genexa Kids Allergy Medicine | Clean Allergy Relief for Children | Diphenhydramine 4 fl oz | Treats Runny Nose, Sneezing & Itching | Vegan & Non-GMO | Organic Agave Syrup Flavor | Ages 6+

https://nutricity.cy/shop/brswyhd4bmdwc33x-genexa-kids-allergy-medicine-clean-allergy-relief-for-children-diphenhydramine-4-fl-oz-treats-runny-nose-sneezing-itching-vegan-non-gmo-organic-agave-syrup-flavor-ages-6-148352 https://nutricity.cy/web/image/product.template/148352/image_1920?unique=8d19501
(0 review)
15 sold in last 24 hours

Stock Expiry Date: 14-10-2027

Made in the USA
100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • [Multi-Symptom Relief for Kids' Allergy]: Genexa children's allergy medicine provides effective relief of common allergy symptoms including runny nose, sneezing, itching of the nose, itching of the throat, and itchy, watery eyes.
  • [Easy to Take Liquid Allergy Medicine]: This kid-friendly, easy-to-administer multi-symptom allergy medicine makes giving your child the recommended dosage hassle-free and convenient.
  • [Delicious Agave Taste]: Genexa liquid allergy relief for kids 6 years or older, features a delicious organic agave flavor that kids will enjoy.
  • [Ingredients Kids Want]: Our agave flavored kids liquid, multi-symptom kids allergy relief has no artificial sweeteners, artificial preservatives, dyes, parabens, or common allergens. It is certified vegan, gluten-free, and non-GMO.
  • [Clean Medicine]: Genexa Kids' Liquid Allergy Medicine is made with the same active ingredient, Diphenhydramine HCI, as other kid's allergy medicine, but is free from artificial preservatives, artificial dyes, and common allergens. This ensures effective relief with clean inactive ingredients for your child's allergy symptoms.

11,65 € 11.65 EUR 11,65 € Vergi Dahil

Not Available For Sale

(2,91 € / fl oz)
8 people are viewing this right now

Displayed price includes all duties & taxes.

  • Brand Brand Brand
  • Flavor
  • Unit Count
  • Form
  • Ağırlık
  • Ürün Faydaları
  • Madde Sayısı
  • Dosage Form
  • Diyet Tipi
  • Üretici yapımcı
  • Malzemeler
  • Ürün Türü
  • Ürün için özel kullanımlar
  • Malzeme Tipi Ücretsiz
  • Aktif Malzemeler
  • UPC
  • Paket Türü Adı
  • Hedef seyirci
  • Marka adı
  • Age Range Description
  • Konteyner Türü
  • Üretici Bölüm Numarası
  • Model Numarası
  • Ek Özellikler
  • Hedef Body Part

Bu kombinasyon mevcut değil.

Bize Ulaşın
Alerjik Tıp
Diyet Tipi Gluten Free, Vegan Vegan
Malzemeler Purified Water., Natural Citrus Extract, In Each 5 Ml: Active Ingredients: Diphenhydramine Hci (12.5 Mg), Anthistamine. Inactive Ingredients: Organic Agave Syrup
Brand Brand Brand Genxa
Flavor Agave
Unit Count 4.0 Akışkanlar
Form Syrup
Ağırlık 0.25 Pounds
Ürün Faydaları Alerji Kontrolü
Madde Sayısı 1 1 1
Dosage Form Sıvı
Üretici yapımcı Genexa
Ürün Türü Allergy Medicine
Ürün için özel kullanımlar Alerjiler
Malzeme Tipi Ücretsiz Dye Free
Aktif Malzemeler Diphenhydramine
UPC 850015736001
Paket Türü Adı Bag Bag Bag
Hedef seyirci Unisex-Kids
Marka adı Genexa
Age Range Description Kid Kid
Konteyner Türü Şişe Şişe
Üretici Bölüm Numarası 0850015736001
Model Numarası 0850015736001
Ek Özellikler Fast-Acting
Hedef Body Part Eyes
  • Buy Four or More Offer

    4 veya daha fazla ürün aldığınızda %5 indirim kazanırsınız

  • Next Purchase Offer
    Bir sonraki alışverişinizde %5 indirim kazanın.
  • Ships From(Cyprus)
    Siparişler Brooklyn, ABD'den işlenir ve gönderilir.

  • Delivery Offer(Cyprus)
    200€ üzerindeki siparişlerde ücretsiz teslimatın tadını çıkarın.
Delivery Detail
Tahmini teslimat süreleri: 12-26 gün (Uluslararası). 3-6 gün (Yerli)
Safe Checkout
Garantili Güvenli Ödeme
Return Policy

30 Günlük İade Garantisi Güvenle desteklenen alışverişler, 30 günlük iade desteği ile.

Free Return Pickup
Ücretsiz iade alımı mevcut
İadeleri kapınızdan ekstra bir ücret ödemeden halledeceğiz.
SKU
BRSWYHD4BMDWC33X
Kategori
Sağlık Bakımı , Over-Counter İlaçları , Alerji, Sinus & Asthma , Alerjik Tıp
Barcode
850015736001
Tags

 

Important information

Ingredients

In Each 5 Ml: Active Ingredients: Diphenhydramine Hci (12.5 Mg), Anthistamine. Inactive Ingredients: Organic Agave Syrup, Natural Citrus Extract, Purified Water.

Directions

Take every 4 to 6 hours, or as directed by a doctor; do not take more than 6 doses in 24 hours; use only with enclosed dose cup. Do not use with any other dosing device. Adults and children 12 years of age and over: 10-20 mL. Children 6 to under 12 years: 5-10 mL. Children 2 to under 6 years: do not use unless directed by a doctor. Children under 2 years: do not use

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Package Dimensions

5 x 2.09 x 1.93 inches; 4 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Sorumluluk Reddi
Besin takviyeleri ilaç değildir. Bu web sitesinde satılan ürünler, herhangi bir hastalığın teşhisi, tedavisi, iyileştirilmesi veya önlenmesi amacıyla tasarlanmamıştır. Bir tıbbi durumunuz varsa, kullanmadan önce her zaman bir sağlık uzmanına danışın. Bireysel sonuçlar farklılık gösterebilir. Sipariş vererek, ülkenizin ithalat düzenlemelerine uymayı kabul edersiniz. Belirtilen yerlerde geçerli gümrük ve vergileri karşılıyoruz.